# SDR SWAA2013111822424

- Difficulty date: November 5, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE SUPPORT FITTING CRACKED ON WBL 84.64.  R & R FITTING IAW SRM & DRAWING.
